The Annals of Mathematical Statistics

A Note on Chernoff-Savage Theorems

Ronald Pyke and Galen R. Shorack

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1116-1119.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697622

Digital Object Identifier
doi:10.1214/aoms/1177697622

Mathematical Reviews number (MathSciNet)
MR246406

Zentralblatt MATH identifier
0276.62046

JSTOR
links.jstor.org

Citation

Pyke, Ronald; Shorack, Galen R. A Note on Chernoff-Savage Theorems. Ann. Math. Statist. 40 (1969), no. 3, 1116--1119. doi:10.1214/aoms/1177697622. https://projecteuclid.org/euclid.aoms/1177697622


Export citation